About this Journal Submit a Manuscript Table of Contents
Discrete Dynamics in Nature and Society
Volume 2013 (2013), Article ID 673578, 7 pages
http://dx.doi.org/10.1155/2013/673578
Research Article

DC3 Pairs and the Set of Discontinuities in Distribution Functions

1Department of Mathematics, Dalian Nationalities University, Dalian 116600, China
2AGH University of Science and Technology, Faculty of Applied Mathematics, Aleja A. Mickiewicza 30, 30-059 Kraków, Poland
3Institute of Mathematics, Polish Academy of Sciences, Ulica Śniadeckich 8, 00-956 Warszawa, Poland
4School of Mathematical Sciences, Dalian University of Technology, Dalian 116024, China

Received 18 April 2013; Accepted 21 June 2013

Academic Editor: Guang Zhang

Copyright © 2013 Lidong Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Lidong Wang, Piotr Oprocha, and Hui Wang, “DC3 Pairs and the Set of Discontinuities in Distribution Functions,” Discrete Dynamics in Nature and Society, vol. 2013, Article ID 673578, 7 pages, 2013. doi:10.1155/2013/673578